# SDR DALA2015021801400

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FWD PRODUCTION DOUBLER OUTER SKIN AT FWD CARGO DOOR.  DAMAGED DOUBLER WAS REMOVED, NEW DOUBLER WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2, 51-10-3 PAR 14/21, ER/A 486624-14 MA.
